# SDR ABXA20120520350

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Part number: 114T2300193
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE CLOSE OUT PANEL BETWEEN SLAT AND AUX TRACKS CORRODED WS 775.  REMOVED AND REPLACED CLOSE OUT PANEL, INSTALLED HI-LOKS & RIVETS IAW 767 SRM 51-40-02.  ACFT WAS GROUNDED.
